MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Results: the lens haptic was torn.The lens was returned in liquid.Conclusion: based on the complaint history and the evaluation of the returned product, a specific root cause of the event could not be determined.(b)(4).
 
Event or Problem Description
A cc4204a, collamer single piece intraocular lens, +17.0 diopter was returned to the manufacturer with the lens haptic torn.The reporter stated that the back up lens was implanted during the initial surgery but was unable to provide further information.If additional information is received, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Work order search: no similar claims were reported for units within the same lot.Claim #(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6327133
Report Number2023826-2017-00234
Device Sequence Number443423
Product Code HQL
UDI-Device Identifier00841542102339
UDI-Public(01)00841542102339(17)180930
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/30/2018
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/30/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2017
Supplement Report FDA Received Date03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL AND LOT NUMBER - UNK; INJECTOR MODEL AND LOT NUMBER - UNK
Patient Age86 YR